Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS Binghamton, NY

September 6, 2012Bradford County, Susquehanna County, Wyoming County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Sep 6, 2012, 7:03 PM EDT for Bradford County, Susquehanna County, Wyoming County, Pennsylvania. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2012, 7:03 PM EDT (23:03 UTC)
Expired
Sep 6, 2012, 8:00 PM EDT
In force
57 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Bradford County, PA, Susquehanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 70 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 7:37 PM EDTHAIL 1Meshoppen, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

402 
WUUS51 KBGM 062303
SVRBGM
PAC015-115-131-070000-
/O.NEW.KBGM.SV.W.0124.120906T2303Z-120907T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
703 PM EDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHWESTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 800 PM EDT.

* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM LE RAYSVILLE TO CAMPTOWN...AND MOVING SOUTHEAST
  AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RUSHVILLE BY 710 PM EDT...
  LACEYVILLE BY 714 PM EDT...
  RUSH BY 720 PM EDT...
  AUBURN CENTER BY 726 PM EDT...
  MESHOPPEN BY 728 PM EDT...
  MEHOOPANY BY 730 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4144 7587 4147 7591 4166 7634 4196 7624
      4166 7557 4164 7558 4164 7572 4153 7580
      4150 7577 4143 7583
TIME...MOT...LOC 2304Z 301DEG 21KT 4182 7616 4170 7620

$$

DJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 5:21 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Sep 6, 5:21 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
521 PM EDT THU SEP 6 2012

.SYNOPSIS...
A COLD FRONT WITH SHOWERS AND SOME STRONG THUNDERSTORMS WILL PASS
THROUGH TONIGHT. HIGH PRESSURE WILL PROVIDE PARTLY TO MOSTLY
SUNNY SKIES ON FRIDAY BUT THERE STILL IS A CHANCE FOR
THUNDERSTORMS IN NORTHEAST PENNSYLVANIA. WIDESPREAD SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED AGAIN ON SATURDAY AHEAD OF A MUCH
STRONGER COLD FRONT. ON SUNDAY, MUCH COOLER AND UNSETTLED WEATHER
WILL FOLLOW THE FRONT.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
5 PM UPDATE...GRIDS UPDATED FOR RAPIDLY EVOLVING CONVECTIVE
SITUATION. EXPLOSIVE DEVELOPMENT OCCURRED WITH A FEW OF THE CELLS
IN THE FINGER LAKES TO SOUTHERN TIER...WITH A SEVERE CELL NOW ALSO
CROSSING INTO BRADFORD COUNTY PA. HAIL UP TO SIZE OF GOLF BALLS
HAS OCCURRED WITH THESE STORMS. SOUNDINGS SHOW FAT CAPES OF
1500-2000 J/KG WITH A LARGE CHUNK OF IT IN LOWEST 20 KFT
AGL...SUPPORTING STRONG UPDRAFTS YET ALSO SHOWING HOW VERY
DEPENDENT IT IS ON DIURNAL HEATING. THUS WE ARE CURRENTLY AT PEAK
OF EVENT...AND SHOULD SEE QUICK DIMINISHING IN INTENSITY AND
COVERAGE 6-10 PM WITH LOSS OF HEATING.

PREVIOUS DISCUSSION...
ISOLATED TO SCATTERED CONVECTION WAS OCCURRING OVER THE AREA AS A
SFC COLD FRONT WAS MOVING THROUGH THE NRN CWA. ML CAPE VALUES OF
1500-2000 J/KG ALONG WITH UNIDIRECTIONAL FLOW AND MID LEVEL WINDS
AROUND 30 KNOTS WILL KEEP THE THREAT FOR ISOLATED SEVERE
THUNDERSTORMS TIL EARLY EVENING. PRIMARY THREAT WILL BE LARGE HAIL
AN DAMAGING WINDS DUE TO PULSE SEVERE AND SMALL BOWING SEGMENTS.
WITH VERY LIMITED UPPER LEVEL DYNAMICS OR STRONG FORCING A
WIDESPREAD SEVERE EVENT IS NOT LIKELY.

BY EARLY EVENING ANY REMAINING CONVECTION WILL DIMINISH QUICKLY
WILL LOSS OF DIURNAL HEATING. SFC HIGH PRES WILL PROVIDE PARTLY TO
MAINLY CLEAR SKIES OVERNIGHT WITH LOWS IN THE UPPER 50S TO LOWER 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY...HIGH PRES WILL BRIEFLY RESIDE OVER THE REGION BUT MODEL
CONSENSUS CONTINUES TO SHOW MODERATE INSTABILITY ACROSS NE PA IN
VCNTY OF OLD BOUNDARY. WILL CONTINUE WITH CHC POPS FOR
THUNDERSTORMS HERE AND PRIMARILY DRY ELSEWHERE. MAX TEMPS WILL
RANGE IN THE LOWER TO MIDDLE 80S.

FRIDAY NIGHT/SATURDAY...UPPER LEVEL TROF OVER THE GREAT LAKES WILL
SHARPEN AS IT PROGRESSES EASTWARD. SFC LOW PRES WILL TRACK FROM
THE OHIO VALLEY NORTHEAST INTO SOUTHERN CANADA WITH TRAILING COLD
FRONT CROSSING AREA LATE SATURDAY MORNING THROUGH EARLY EVENING.
UPPER LEVEL TROF BECOMES SOMEWHAT NEGATIVE BUT SYSTEM WILL REMAIN
PROGRESSIVE. DEEP SOUTHERLY FLOW WELL IN ADVANCE OF DEEPENING
SYSTEM WILL BRING HIGH PWAT AIRMASS INTO THE NORTHEAST WITH PWATS
AROUND 2 INCHES. TOTAL QPF OF .75 - 1.50 INCHES LOOKS PROBABLE WITH
FROPA. DUE TO STRONG WIND FIELDS ANY SUNSHINE SATURDAY MORNING
WILL DESTABILIZE THE ATMOSPHERE ENOUGH FOR THE POTENTIAL FOR A FEW
SVR THUNDERSTORMS. LATE FRIDAY NIGHT INTO SATURDAY MORNING POPS
WILL INCREASE RAPIDLY WITH CAT POPS EVERYWHERE BY MIDDAY.

SATURDAY NIGHT/SUNDAY...SYSTEM PULLS EAST OF AREA SATURDAY NIGHT
WILL PRECIP ENDING SHORTLY AFTER FROPA. AIRMASS FOLLOWING FRONT
DROPS DOWN TO 5C AFTER 06Z. THIS IS COLD ENOUGH FOR SOME LAKE
EFFECT RAIN SHOWERS SOUTHEAST OF LAKE ONTARIO. SUNDAY WILL BE COOL
WITH GUSTY NORTHWEST WINDS AND MOSTLY CLOUDY SKIES. DUE TO LOW
LEVEL INSTABILITY AND MOISTURE WILL KEEP CHC POPS FOR RAIN SHOWERS
WITH BETTER THREAT NRN CWA NEAR LAKE ONTARIO. MAX TEMPS WILL ONLY
REACH THE MID 60S TO LOWER 70S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
MODELS CONTINUE TO BE IN GOOD AGREEMENT WITH THE EXTENDED FORECAST.
FOR SUNDAY NIGHT THERE WILL BE AN EXITING TROUGH. 850MB TEMPS DO
LOOK COLD ENOUGH TO INITIATE A LAKE RESPONSE. MODELS ARE SHOWING
850MB TEMPS TO BE AROUND 2C. GIVEN THIS, HAVE KEPT A SLIGHT
CHANCE OF PRECIP IN THE FORECAST FOR SUNDAY NIGHT. WITH INCREASING
500MB HEIGHTS AND SFC HIGH PRESSURE BUILDING ON MONDAY, HAVE KEPT
MONDAY DRY FOR NOW. THIS HIGH PRESSURE, ALONG WITH A 500MB RIDGE,
SHOULD KEPT THE REMAINDER OF THE FORECAST PERIOD QUIET.

THERE WILL BE A COOL DOWN IN THE BEGINNING OF THE WEEK, WITH HIGH
TEMPERATURES ON MONDAY ONLY IN THE UPPER 60S. AS THE HIGH PRESSURE
BUILDS, THERE WILL BE A WARMING TREND THROUGH THE MIDDLE OF THE
WEEK, WITH HIGHS ON WEDNESDAY LOOKING TO BE IN THE MID TO UPPER
70S. LOW TEMPERATURES EACH DAY LOOK TO BE IN THE UPPER 40S TO MID
50S FOR THE ENTIRE PERIOD.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
A WEAK SFC TROUGH IS MOVING THROUGH THE AREA THIS AFTERNOON. WITH
PLENTY OF SFC MOISTURE AND DAYTIME HEATING, SOME SHOWERS, AND
POSSIBLY A THUNDERSTORM, WILL DEVELOP. WITH ONLY SCATTERED
CONVECTION FORECAST, AND THE UNCERTAINTY OF WHERE CONVECTION WILL
OCCUR, HAVE KEPT A MENTION OUT OF THE TAFS AT THIS TIME.
OTHERWISE, GENERALLY SCATTERED TO BROKEN MID DECK TODAY WITH VFR
CONDITIONS. MODELS ARE INDICATING THAT THE MID DECK WILL CONTINUE
INTO THE OVERNIGHT HOURS. IF THIS DOES OCCUR, THIS WILL HAMPER ANY
FOG DEVELOPMENT. THE EXCEPTION IS KELM, WHERE SOME CLEARING MAY
OCCUR IN THE EARLY MORNING HOURS, WHICH COULD ALLOW SOME VSBY
RESTRICTIONS DUE TO FOG UNTIL AFTER SUNRISE.

WINDS TODAY ARE VARIABLE AROUND 5KTS. THEY WILL GO LIGHT AND
VARIABLE TONIGHT. TOMORROW MORNING, THEY ARE EXPECTED TO BECOME NW
AROUND 5KTS.

OUTLOOK...

FRI...GENERALLY VFR.

SAT/SUN...IFR/MVFR FLIGHT RESTRICTIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS.

MON THRU WED...VFR WITH POSSIBLE IFR IN THE MORNING DUE TO FOG.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...MDP/RRM
SHORT TERM...RRM
LONG TERM...SLI
AVIATION...SLI
Hazardous weather outlook, Sep 6, 3:26 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT THU SEP 6 2012

NYZ009-015>018-022>025-036-037-044>046-055-056-071930-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-
326 PM EDT THU SEP 6 2012

...SEVERE THUNDERSTORM WATCH 626 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC
DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND
CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO
ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ057-062-PAZ038>040-043-044-047-048-072-071930-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
326 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT MOVING THROUGH THE AREA THIS AFTERNOON AND EVENING WILL
ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP AHEAD OF IT.
AN ISOLATED STORM MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONGER STORM SYSTEM AND COLD FRONT WILL MOVE INTO CENTRAL NEW
YORK AND NORTHEAST PENNSYLVANIA ON SATURDAY. WHILE ATMOSPHERIC
DESTABILIZATION MAY BE LIMITED DUE TO EARLY MORNING RAIN AND
CLOUDS...ANY PEAKS OF SUNSHINE WILL PROVIDE ENOUGH INSTABILITY TO
ALLOW AN ISOLATED SEVERE STORM TO DEVELOP DURING THE DAY ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RRM

In the hours before

Special weather statement, Sep 6, 6:09 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
609 PM EDT THU SEP 6 2012

NYZ046-057-062315-
DELAWARE NY-OTSEGO NY-
609 PM EDT THU SEP 6 2012

...STRONG THUNDERSTORM WILL AFFECT CENTRAL OTSEGO AND NORTHEASTERN
DELAWARE COUNTIES...

* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR EMMONS...AND MOVING EAST
  AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  COOPERSTOWN JCT AT 615 PM EDT...
  DAVENPORT CENTER AND MARYLAND AT 620 PM EDT...
  EAST MEREDITH AND ELK CREEK AT 625 PM EDT...
  DAVENPORT AND BUTTS CORNER AT 630 PM EDT...
  WORCESTER AT 635 PM EDT...
  HOBART AT 655 PM EDT...
  STAMFORD AT 700 PM EDT...
  ROXBURY AT 710 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4223 7451 4223 7452 4242 7516 4264 7507
      4258 7466 4252 7470 4243 7461 4235 7443

/SLI
Local storm report, Sep 6, 6:17 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
617 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             VESTAL                  42.08N  76.05W
09/06/2012  E0.88 INCH       BROOME             NY   PUBLIC

&&

JML
Local storm report, Sep 6, 6:21 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     VESTAL                  42.08N  76.05W
09/06/2012                   BROOME             NY   AMATEUR RADIO

            MANY TREES AND POWER LINES DOWN. ROSS HILL ROAD AND
            KNIGHT ROAD AREAS.

&&

JML
Local storm report, Sep 6, 6:36 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
636 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SAYRE                   41.99N  76.52W
09/06/2012  M1.00 INCH       BRADFORD           PA   911 CENTER

&&

JML
Special weather statement, Sep 6, 6:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
645 PM EDT THU SEP 6 2012

NYZ055-056-PAZ038-039-062330-
BRADFORD PA-BROOME NY-SUSQUEHANNA PA-TIOGA NY-
645 PM EDT THU SEP 6 2012

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BRADFORD...NORTHERN
SUSQUEHANNA...SOUTHEASTERN TIOGA AND SOUTHERN BROOME COUNTIES...

* AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR LITTLE MEADOWS...AND
  MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LITTLE MEADOWS AND TIOGA TERRACE AT 650 PM EDT...
  VESTAL CENTER AT 700 PM EDT...
  BRACKNEY AND WYOANNA AT 710 PM EDT...
  CONKLIN AND KIRKWOOD AT 725 PM EDT...
  GREAT BEND AND HALLSTEAD AT 730 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4214 7557 4189 7557 4194 7618 4197 7626
      4206 7625

/SLI
Local storm report, Sep 6, 6:54 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
654 PM EDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             COLLIERSVILLE           42.48N  74.98W
09/06/2012  M0.75 INCH       OTSEGO             NY   TRAINED SPOTTER

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:45 PM EDTSpecial Weather StatementBGMBradford45 min
Sep 6, 3:25 PM EDTSpecial Weather StatementBGMBradford50 min
Sep 6, 3:44 PM EDTSevere Thunderstorm WarningBGMBradford38 min
Sep 6, 3:53 PM EDTSpecial Weather StatementBGMWyoming67 min
Sep 6, 4:52 PM EDTSevere Thunderstorm WarningBGMBradford53 min
Sep 6, 5:19 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna56 min
Sep 6, 5:47 PM EDTSpecial Weather StatementBGMBradford43 min
Sep 6, 5:51 PM EDTSevere Thunderstorm WarningBGMBradford54 min
Sep 6, 5:54 PM EDTSevere Thunderstorm WarningBGMBradford66 min
Sep 6, 6:15 PM EDTAreal Flood AdvisoryBGMBradford3 hr
Sep 6, 6:48 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna20 min
Sep 6, 7:56 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.